# SDR CA040412008

- Difficulty date: April 10, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug C-54
- Engine: Pwa R20007M2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Engine Oil Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE CREW NOTICED AN OIL LEAK ON THE NR 2 ENGINE. THE ENGINE WAS SHUT DOWN AND PROPELLER FEATHERED. ON INSPECTION IT WAS NOTICED THAT THE OIL PRESSURE LINE GASKET HAD BLOWN OUT. THE GASKET WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
